Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sprintz

Itchiness, Irritation, Blergh

So for the last few months i would say, i've been experiencing redness (well thats always been there since i've been using bp/tazorac), but more importantly itching/irritation. This has always been extremely annoying, but now i seem to be getting a lot of small bumps under the skin, on my face and neck. Has anyone else experienced anything like this? Could it be a reaction (Strange, since i've been on the medication for a few months and it hasn't really gotten worse, just itchy). Am i applying too much perhaps? (I only use a pea-sized amount, the recommended amount). Ugh so frustrating... :(

Share this post


Link to post
Share on other sites

I had something similar on my forehead when using BP, even if i moisturised to combat the dryness. It went red and flaky and bumps regularly apeared under the skin that were really, really itchy. Im allergic to chemicals in hair gel, which produces a similar reaction when i use it. My docter said my forehead is just particularly prone to contact dermititis, so when i use bp, which dries the skin- it sparks a mild excema like reaction. Basically, i just avoid using it on that area of my face. Its a bit strange. Basically its worth mentioning to a professional. It could well be a dermatitis, or your skin might still just be adapting to it. Best to have it checked by someone who could distinguish between the two. Hope thats of SOME help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×